# SDR SWAA2021100409462

- Difficulty date: August 20, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A - BS500D RBL23 WL156. ; / [01] CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIGURE 103 DETAIL D.; [02] VERIFIED DAMAGE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [03] REMOVED FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY 500A TO BS 500D RBL 23 WL 156 PER SRM 51-40-02-0G-0; [04] RECEIVED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY N/P: 143A7501U186 LOT:1465888-1 PO NUMBER:833400. LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A - BS500D RBL23 WL156 IAW SRM 51-40-02 AND DWG 143A7500 ID: 0017 REV:A; [05] RECEIVED PART; [06] VERIFIED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A - BS500D RBL23 WL156 IAW SRM 51-40-02 AND DWG 143A7500 ID: 0017 REV:A.; [07] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT; [08] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT GIVEN.; [09] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A - BS500D RBL23 WL156 IAW SRM 51-40-02 AND DWG 143A7500 ID: 0017 REV:A.; [10] VERIFIED INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A - BS500D RBL23 WL156 IAW SRM 51-40-02 AND DWG 143A7500 ID: 0017 REV:A.
